Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anthony180

Accutane RED MARKS question!

Hey everyone im on my first week of month 5 on accutane. I havent had a new pimple in like 5 days and my skin doesnt feel like its going to be breaking out anymore. During the whole treatment the most pimples i'd have at same time would be like 3 or 4.

But I have soooo many red marks on my cheeks it makes me look like i still have acne and im wondering if i should expcet improvement on my last 2 month from how i am now?

I finish on April 30th and im wondering if the improvement is already done or should i expect more? I have alot alot of red marks on my cheeks and Im wondering if when I get off accutane they will fade faster and if getting sun when im off of it will do bad to the marks? THANKS EVERYONE IN ADVANCED!

Share this post


Link to post
Share on other sites

I am on the exact same week as you are and have the same red mark situation. My cheeks are covered in red marks and the overall complexion of my face is very spotty and bizarre, even though it's smooth to touch.

For what it's worth, my derm told me the red marks will fade after I get off Accutane. Hopefully things clear a little during this month.

Share this post


Link to post
Share on other sites

I'm at almost the exact same week as you two!

I also have lots of red marks and my derm also told me they will continue to disappear even after you go off Accutane. Lots of people see the biggest improvement in red marks during their last month/few weeks.

Best advice is just to wait it out and hey, red marks are better than having acne anyway :dance:

Share this post


Link to post
Share on other sites

I had large red marks too and they are smooth... and my derm said that if I push against it, it's firm and a little bumpy and that there is still cyst underneath and accutane should take care of it. So the ones you guys have are straight it normal skinned red marks?

Share this post


Link to post
Share on other sites
I had large red marks too and they are smooth... and my derm said that if I push against it, it's firm and a little bumpy and that there is still cyst underneath and accutane should take care of it. So the ones you guys have are straight it normal skinned red marks?

yep. when i touch my skin it feels super smooth.. like baby skin.. but then when i look at it in mirror you see a bunch of red scars or marks whatever u wanna call em.. there flat but they can look indented at certain angles cuz of how red they are but there actually just flat red marks on the skin

Share this post


Link to post
Share on other sites

I'm not in the same week, but I'm in the exact same situation. My skin feels smooth but lots and lots of red marks. I heard that once you get off Accutane they will heal faster, but I'm only on my 57th day. Does that mean I should end my Accutane course early?

Share this post


Link to post
Share on other sites

I'm at the 3-month mark and am in the same situation. I do still have a few pimples left (I'm HOPING these are the last) but a TON of ugly, dark red marks all over my face. More than I ever had before getting on Accutane. Hoping they will start to clear in a few months.

Share this post


Link to post
Share on other sites

Sounds like we're all in the same boat with the red marks. I keep hearing the same thing that they'll fade faster when the treatment is done. However, the question never seems to be answered by people who are done with accutane, only by those that are still taking it. Which still makes me nervous of the outcome...

Share this post


Link to post
Share on other sites
Sounds like we're all in the same boat with the red marks. I keep hearing the same thing that they'll fade faster when the treatment is done. However, the question never seems to be answered by people who are done with accutane, only by those that are still taking it. Which still makes me nervous of the outcome...

yea i get you same thing but im sure itll be good with alot of time you know... i just worry for myself cuz when i had acne i used to get mad sun.. you know before accutane.. i was always outside and i live in florida... but since i got it i havent got sun..but i sometimes am scared i made my red marks permanent by going out in the sun so long.. do you think thats possible? but i havent been out since the 5 months of being on tane.

Share this post


Link to post
Share on other sites
Sounds like we're all in the same boat with the red marks. I keep hearing the same thing that they'll fade faster when the treatment is done. However, the question never seems to be answered by people who are done with accutane, only by those that are still taking it. Which still makes me nervous of the outcome...

thats the same situation i am in. im from aus and used to surf a tone pre accutane (had acne for like 5 years and surfed the whole way through it) and now im worried that the sun has made my marks a lot more visable and it will take years to get rid of them. i have stayed out of the sun mostly for the past year (as i had to move inland for uni) and been on accutane for about 5 months and my face is really red.

hopefully a couple of months out of accutane it should go alot better. some of my marks seem ok then if i have a shower or somthing they go bright red which is pretty annoying. hopefully thats just the accutane, but probably not =(

Share this post


Link to post
Share on other sites

I think this happen to most people who have had taken accutane. The red marks should subside with time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×